Boundedness of solutions of differential equations with delayed argument, «close» to the linear
Keywords:
-Abstract
-
References
З. И. Рехлицкий, ДАН СССР, т. 111, № 1, 1956.
М. А. Рутман, Автореф. докт. дис., Изд-во ЛГУ, Л., 1962.
М. Г. Крейн, М. А. Рутман, УМН, т. 3, вып. 1 (23), 1948.
М. А. Рутман, ДАН СССР, т. 101, № 2, 1955.
Н. И. Ахиезер, М. Г. Крейн, О некоторых вопросах теории моментов ГОНТИ, 1938.
М. Г. Крейн, Лекция по теории устойчивости решений дифференциальных уравнений в банаховом пространстве, К., 1964.
Downloads
Published
27.04.1966
Issue
Section
Short communications
How to Cite
Barkovskaya, N. V. “Boundedness of Solutions of Differential Equations With Delayed Argument, «close» to the Linear ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 3, Apr. 1966, pp. 100-3, https://umj.imath.kiev.ua/index.php/umj/article/view/8741.